MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - ZH SIMP; SURGICAL PNEUMATIC TOURNIQUET SYSTEM

ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - ZH SIMP; SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Model Number N/A
Medical Device Problem Codes Deflation Problem (1149); Gas/Air Leak (2946); Output Problem (3005); Pressure Problem (3012); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the tourniquet had an air leakage at the cuff end interface.The machine showed that the pressure is unstable, fluctuating up and down.The equipment was constantly replenished with air source, resulting in the inability to effectively stop bleeding during the operation.The surgical field in the wound is unclear, resulting in slow operation progress and excessive blood loss in the patient's limbs, the function of the hemostat serves to block the blood flow between the limbs and reduce bleeding.The doctor chose to stick the root of the finger to reduce the bleeding, the equipment was immediately stopped, and the spare equipment was replaced to continue the operation.There was spontaneous deflation due to the bad connector.The amount of blood lost by the patient was 50cc, however there was no medical intervention or blood transfusion performed.The pressure observed was less than the set pressure.No adverse event as a result to the device malfunction.Due diligence is complete and there is no further information available.
 
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).The product will not be returned to zimmer biomet.Once the investigation is complete, a follow up/final report will be submitted.Telephone number: (b)(6).Report source: foreign country: china.
 
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record could not be completed because the device was not returned for evaluation and repair.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : device was not returned.
 
Event or Problem Description
No additional information is available.

Brand Name
A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - ZH SIMP
Common Device Name
SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16598117
Report Number0001526350-2023-00279
Device Sequence Number5334466
Product Code KCY
UDI-Device Identifier00889024419834
UDI-Public(01)00889024419834(11)190205(10)64303711
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60220030101
Device Lot Number64303711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age32 YR
Patient SexMale